I had a pimple and I used salicylic acid (garnier spot treatment) to try to get rid of it. It was a gel and it formed a layer of dead skin on the pimple and then when I gently cleansed my skin, that layer of dead skin came off exposing the new sensitive skin beneath. Because the pimple was smaller but still there, I applied more salicylic acid on, not thinking about it. Now the pimple is gone but I have a big brown blotch on my skin resembling a burn mark. I have been moisturizing it because it feels dry. I was just wondering if this is going to scar/leave a mark or if it will go away completely in some time. It is only a surface burn and not very deep.
Any suggestions or help would be much appreciated.
The region of increased pigmentation s expected to fade and disappear with time and should not be a reason for worry, though overuse of salicylic acid would have been best avoided on facial skin in the first place. For better healing, I would advise keeping the skin adequately moisturised. Use of a lotion containing calamine may also be useful.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.